Armenian Journal of Mathematics

Items where Subject is "45-xx Integral equations"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 2.

Saha, Dipankar and Sen, Mausumi and Sarkar, Nimai and Saha, Subhankar (2020) Existence of a solution in the Holder space for a nonlinear functional integral equation. Armenian Journal of Mathematics, 12 (7). pp. 1-8. ISSN 1829-1163

Khachatryan, Ishkhan (2009) On Some Formulas for the Index of a Linear Bounded Operator. Armenian Journal of Mathematics, 2 (3). pp. 94-101. ISSN 1829-1163

This list was generated on Sun Dec 6 00:58:04 2020 AMT.